# SDR ASOA2013110709350

- Difficulty date: October 18, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 235-250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ON SKIN BETWEEN BS 235 - 250 AND BETWEEN STRINGERS 22L AND 23L.  COMPLIED WITH REO 601R-53-00-115.
